This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Can an eating disorder such as anorexia have a long term effect resulting in the body failing to produce red blood cells? Many tests have been done and all have failed to find anything. Just curious. Thanks
Anorexia nervosa (eating disorder) can have several adverse effects on body- cold intolerance, cardiac arrhythmias, amenorrhea, bloating, depression, osteoporosis, decreased white blood cells and several others. Because of deficiency in essential nutrients, there is a possibility for reduced Haemoglobin there by resulting in anemia. You may want to have a complete medical work up to rule out any other factors contributing to your symptoms. A combination of medications and psychotherapy will be helpful in the treatment of Anorexia.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.